# SDR USAA040438

- Difficulty date: July 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FAIRING COVER CRACKED 1 INCH, LEFT SIDE NUTTED FAIRING, NR 1 HINGE COVER.  REMOVED CRACKED MATERIAL, INSTALLED DOUBLER PER EA 78848 AND SRM 51-60-00.  (M)
